# SDR USAAF97055

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Supply Unit
- Part number: EAADL8529403
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RDU/PHL - FLT 1408 - ON APPROACH TO PHL WHEN LANDING GEAR WAS SELECTED DOWN, IN-TRANSIT LIGHT ILLUMINATED BUT NONE OF THE THREE GREEN 'DOWN AND LOCKED' INDICATIONS ILLUMINATED.  CREW RECYCLED THE GEAR WITH THE SAME RESULT.  ATC CONFIRMED THAT ALL GEARS WERE DOWN.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 5 DIMMING SUPPLY UNIT.  (X)
